# SDR DLL16950796

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1176
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib Caps
- Condition: Cut
- Location: Ws 293.38/319.83
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, RIB CAPS AT IWS 293.38 AND 319.83 WERE CUT TO FACILITATE REMOVAL AND COLD WORK OF FASTENERS IN REAR SPAR REWORK.  REF EO 7-59089-3.  REPAIRED RIBS PER SRM 57-12-00.
